By Topic

Adaptive control of a class of nonlinear systems with a first-order parameterized Sugeno fuzzy approximator

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Alata, M. ; Dept. of Mech. Eng., Jordan Univ. of Sci. & Technol., Irbid, Jordan ; Chun-Yi Su ; Demirli, K.

In this paper, an adaptive fuzzy control scheme for tracking a class of continuous-time plants is presented. A parameterized Sugeno fuzzy approximator is used to adaptively compensate for the plant nonlinearities. All parameters in the fuzzy approximator are tuned using a Lyapunov-based design. In the fuzzy approximator, first-order Sugeno consequents are used in the IF-THEN rules of the fuzzy system, which has a better approximation capability than those using constant consequents. Global boundedness of the adaptive system is established. Finally, a simulation is used to demonstrate the effectiveness of the proposed controller

Published in:

Systems, Man, and Cybernetics, Part C: Applications and Reviews, IEEE Transactions on  (Volume:31 ,  Issue: 3 )